MAUDE Adverse Event Report: CORDIS CORPORATION SI BRITE TIP 7F 11CM STR; INTRODUCER, CATHETER

CORDIS CORPORATION SI BRITE TIP 7F 11CM STR; INTRODUCER, CATHETER
Model Number 401711M
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, a 7f 11cm straight (str) brite tip sheath introducer was inserted; but the distal end got frayed.Therefore, it was not used for the procedure.There was no reported patient injury.The device was stored and handled per the instruction for use (ifu).There were no visible signs of device/package damage prior to use.The integrity of the sterile pouch was not compromised.The device was prepped according to instructions for use (ifu).There were no anomalies noted during or after the device was prepped.There were no kinks or other damages noted prior to inserting the product into the patient.There was no unusual force used at any time during the procedure.There was no patient injury.The product was not returned for analysis.A product history record (phr) review of lot 17848066 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿brite tip/distal tip frayed/split/torn - in patient¿ could not be confirmed as the device was not returned for analysis.The exact cause of the reported event could not be conclusively determined.Handling factors may have contributed to the reported event.According to the product instructions for use, users are cautioned to inspect the device before use to verify that its size and condition are suitable for the specific procedure.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.Therefore, no corrective or preventative actions will be taken at this time.
 
Event or Problem Description
As reported, a 7f 11cm straight (str) brite tip sheath introducer was inserted; but the distal end got frayed.Therefore, it was not used for the procedure.There was no reported patient injury.The device was stored and handled per the instruction for use (ifu).There were no visible signs of device/package damage prior to use.The integrity of the sterile pouch was not compromised.The device was prepped according to instructions for use (ifu).There were no anomalies noted during or after the device was prepped.There were no kinks or other damages noted prior to inserting the product into the patient.There was no unusual force used at any time during the procedure.There was no patient injury.The device will not be returned for evaluation as it was discarded in the hospital.

Brand Name
SI BRITE TIP 7F 11CM STR
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60th ave
miami lakes FL 33014
MDR Report Key10697793
Report Number9616099-2020-03991
Device Sequence Number3174481
Product Code DYB
UDI-Device Identifier20705032000304
UDI-Public20705032000304
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K984500
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number401711M
Device Catalogue Number401711M
Device Lot Number17848066
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2020
Initial Report FDA Received Date10/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1